# SDR SCNA20180426080

- Difficulty date: April 26, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N711SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30245
- Aircraft time: 54,495 hours, 29,069 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: Lt Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK ON THE NR 2 LT LE SLAT.  LENGTH OF CRACK IS 1.125 INCH.  THE CRACK IS ACCEPTABLE TO FLY FOR 50FC.  REMOVED AND REPLACED THE NR 2 LT L/E SLAT. OK FOR SERVICE.
